# SDR SIMA20120307006

- Difficulty date: March 7, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 19,403 hours, 16,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE EMERGENCY LIGHT STRIPS NR 3, 4 & 6 NOT PROPERLY SEATED TO EXTRUSION STRIPS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED STRIP LIGHT ASSEMBLY IN FLOOR SIDEWALL ASSEMBLY FOR FLOOR PROXIMITY STRIP LIGHT NR 3 AND RESECURED STRIP LIGHT ASSEMBLY IN FLOOR SIDEWALL ASSEMBLY FOR FLOOR PROXIMITY STRIP LIGHTS NR 4 AND 6 IAW AMM 33-50-12.  OS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
